# SDR AALA20150612002

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 80,929 hours, 43,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 16402
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EVACUATION LIGHT BATTERY PACK B5-27 IS INOPERATIVE.  R & R BATTERY PACK B5-27 IAW AMM 33-53-00.  PERFORMED OPERATIONAL CHECK.  SYS CHECKED NORMAL.
